# SDR MWEA030437

- Difficulty date: October 31, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 52,687 hours, 37,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 079123
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FOR SERVICE DOOR AFT SIDE HAS COME LOOSE FROM TOP SIDE.  REMOVED AND REPLACED EEPLS EXIT LIGHT FOR SERVICE DOOR.
